I am twenty years old and have had the Paragard in for about three months. Not to be graphic, but after intercourse it burned, this has happened a couple of times before, especially when I pee. Right now I can feel something inside me, sounds weird, but it feels raw. I tried feeling around for the strings, but I have short fingers and had to have my boyfriend find it for me. He said he could feel the strings and the tip of something metal. I'm very worried about infertility and is wondering if this could possibly lead to it? I need to see an gynecologist asap to be checked for infection or something else. Besides that I love the paragard. When I first used it my boyfriend complained the first two weeks about being able to feel something, but it stopped and he hasn't complained since and my periods are a little heavier than before, but not too bad. I hated the insertion and am scared I'm going to have to have one re-inserted because my experience was excruciating (I've never had kids). What are your thoughts? And does anyone else have these same symptoms or side effects??
The burning and painful pee are pretty characteristic of a vaginal, bladder or yeast infection I think even some STDs come with those symptoms. I'd suggest seeing a Dr. asap and laying off of sex, tampons, swimming and baths until you know whether or not you have an infection. (I have read that baths can aggravate yeast infections, so I assume swimming can be just as bad.)
And while I'm not very versed on IUD's I do know that some infections can lead to infertility if untreated, so sooner you see a dr. the better.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.